Chronic Illness Causing Extreme Weight Gain

Updated



Conversation Starter

Katharine Says:
via mobile

I have had M.E. for the past 17 years. Although only 52 years old, the price of being bedridden (or the disease or meds) has caused me to gain 150 pounds. My hips are very painful from the weight and/or the disease. My doctor knows nothing about Contrave & isn't interested. I'm so afraid of the long term results of me not standing up, walking or sitting. I know losing that 150 lbs would ease the pain when attempting to sit, stand & walk. Is there a doctor I can discuss this with?



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

Eliquis causing weight gain and tiredness?
Hi, my name is Laura and I just started taking eliquis about 2 1/2 months ago and I have gained 21 pounds which is highl... 50 replies
Candesartan causing weight gain and bloating
Hi. I have been on 4 mg of Candesartan for 2 weeks. I had to stop Amlopidine because of shortness of breath. I have had ... 1 reply
Lexapro causing extreme acne
Hey guys. I have had health anxiety since I was about 13. Around Christmas time last year I was extremely worried about ... 4 replies
xanax bars causing illness
I was prescribed Xanax 2mg bars again for extreme anxiety! I have withdrawan from xanax twice in a matter of 2 years. I ... 12 replies
Adderall XR causing extremely dry eyes
Ok I have searched this topic for months now and no one else seems to have a solution for my problem. I am currently tak... 5 replies
Banging into anything is causing extreme itching
I figured I'd come here hoping anyone can figure out this weird thing happening with my dad, we cannot figure out. E... 2 replies
Oralcon causing heavy weightloss
Hey. I am using oralcon contraceptive pills for more than two months now. I am on my 5th pill for the 3rd month. I start... 1 reply
what is muscadol used for chronic pain er hand due to weight
I lifte more weight after i got pain in my lower hands and i taken muscadol tablet last 10 days in 2 times in a day. Sti... 1 reply
Gain weight with thyroid medication
I have been on 50 mcg of levothyroxine for 5 months and I have gained 15 pounds. My doctor tells me that it should be th... 68 replies
gain weight tablets
whats the medicine for gaining weight? im looking forward for your reply.. thanks ## Please provide the tablets or pills... 13 replies



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 15 March 2017.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA